# SDR DALA2017011700437

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 36,136 hours, 19,103 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 13, 17 AND 20 INOPERATIVE, REPLACED THE LAMPS AT 13C, CONNECTORS AT 17 AND 20 DISCONNECTED  AND RECONNECTED
